MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD ALL PURPOSE URETHRAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD ALL PURPOSE URETHRAL CATHETER
Model Number 0094100
Medical Device Problem Code Inadequate Instructions for Healthcare Professional (1319)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the (b)(4) - (b)(6) 10fr was shipped instead of ref (b)(4).Identified in stock and prevented from using.
 
Event or Problem Description
It was reported that the 9094100 - brd9094100 - cath robinson 10fr was shipped instead of ref 0094100.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample returned for evaluation.A potential root cause for this failure mode could be incorrect or missing translation or missing instructions or vendor or printer error.It was unknown whether the device had met specifications.The product used for the treatment purposes.It was unknown whether the product had caused the reported failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labeling review was not performed due to the labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARD ALL PURPOSE URETHRAL CATHETER
Common Device Name
URETHRAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11044441
Report Number1018233-2020-21821
Device Sequence Number13714938
Product Code KOD
UDI-Device Identifier00801741034008
UDI-Public(01)00801741034008
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2024
Device Model Number0094100
Device Catalogue Number94100
Device Lot NumberMCDQ0826
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;